# SDR 96ZZZX3977

- Difficulty date: June 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N889MA
- Make and model: Boeing 727225
- Aircraft serial: 21854
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Condition: Failed
- Location: Nr 8 Le Flap
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LOG REPORT:  GL521 AT MIA - RETURN FROM FLIGHT.  AFTER TAKEOFF WHILE RETRACTING THE FLAPS FROM THE 5-DEGREE TO THE 2-DEGREE POSITIONS, THE LE FLAP AMBER INTRANSIT LIGHT ILLUMINATED ON THE FORWARD AND FE'S PANELS FOR THE NR 8 POSITION.  REPLACED NR 8 SLAT ACTUATOR.  OPERATIONAL CHECK OK PER MM 27-80.
